| Model Number |
SC-2366-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patient underwent a lead revision procedure due to an unknown reason.The patient was doing well and postoperatively and the device remains implanted.No further information could be obtained despite good faith efforts.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2366700.Model: sc-2366-70.Serial: (b)(6).Batch: 5058715.
Event or Problem Description
It was reported that the patient underwent a lead revision procedure due to an unknown reason.The patient was doing well postoperatively and the device remains implanted.No further information could be obtained despite good faith efforts.Additional information was received that the lead revision was due to a tension loop that was bothersome for the patient and the physician released that loop.